# SDR SWAA2012050803803

- Difficulty date: April 17, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 61,538 hours, 51,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546563
- Condition: Cracked
- Location: Bs 959.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FORWARD EDGE FRAME BS 959.6 CRACKED AT FWD LOWER CORNER EDGE.  REPAIRED FRAME IAW SRM.
